# SDR FDKA2009033000060

- Difficulty date: March 30, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 10,939 hours, 10,885 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6279 JFK-SYR.  OVER AISLE EMERGENCY EXIT SIGN INOP.  MX RE-SECURED LIGHT ASSY CONNECTORS, OPS CHECK GOOD.
